Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Sudden onset of nasal dripping, occasional fainting, occurs during stress. Any ideas?

Water comes from my nose unexpectedly. It usually happens for a few days in a row and then stops happening. Sometimes I faint. Both of these things tend to happen when I am stressed but the water from my nose is happening more and more often. I have been to doctors but they do not know what it is - please tell me if you have any ideas as I am very worried, especially as it is happening more often.
Asked On : Tue, 18 Dec 2012
Answers:  1 Views:  100
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychiatrist 's  Response
Watering from nose can have plenty of reasons and the best way to explain what the cause is, is to collect the specimen in a sterile collector and get it examined. It could be mucous discharge coming from the glands in nose which is normal. Some people may have excess of it. The only concern is if the fluid is CSF. In that case it is bad and need urgent attention.
May be you can get your liquid examined before we can comment any thing further.
Hope your have a nice day.
Answered: Tue, 18 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor